Subdifferential Characterization of Quasiconvexity and Convexity
Journal of convex analysis, Tome 1 (1994) no. 2, pp. 195-202
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1994_1_2_a5,
author = {D. Aussel and J.-N. Corvellec and M. Lassonde},
title = {Subdifferential {Characterization} of {Quasiconvexity} and {Convexity}},
journal = {Journal of convex analysis},
pages = {195--202},
year = {1994},
volume = {1},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1994_1_2_a5/}
}
D. Aussel; J.-N. Corvellec; M. Lassonde. Subdifferential Characterization of Quasiconvexity and Convexity. Journal of convex analysis, Tome 1 (1994) no. 2, pp. 195-202. http://geodesic.mathdoc.fr/item/JCA_1994_1_2_a5/